MathSciNet Relay Station
MathSciNet bibliographic data
MR1270622 (95c:65172) 65N15 (65N50)
Nochetto, Ricardo H. Pointwise a posteriori error estimates for elliptic problems on highly graded meshes. Math. Comp. 64 (1995), no. 209, 1–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement